Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Pain in the upper chest, throat and ears after exposed to bleach. Use inhaler for allergic cough deviant asthma. Will it make the symptoms worse?

i work in a wildlife refuge, last night someone washed all floors with an improper bleach dilution solution, like 25%. i worked in fumes while floor dried for about half hour. coughed all night. my upper chest throat and ears hurt; i use an inhaler , Qvar, as needed for allergic cough deviant asthma , will inhaler help or make worse? anything else? humidifier?
Asked On : Thu, 2 Aug 2012
Answers:  1 Views:  350
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM.

Qvar contains Beclomethasone Dipropionate, it is steroid and can reduce your symptom.

Bleach is responsible for causing irritation, it should subside in day, if the symptoms persists more then 2 days or the severity increases i advice you to see physician.

Hope I have provided the information you needed.
Wish you good health. Take care.
Answered: Fri, 3 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor